# SDR CALA2023081802551

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737-900ER
- Aircraft serial: 31651
- Aircraft time: 35,961 hours, 12,973 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT AFTER TAKEOFF 32-35-11-2. FLAGGED FOR SDR. L/G MANUAL EXTENSION DOOR WAS IN OPEN POSITION UPON ARRIVAL DUE TO FIRE EXT FALLING OFF THE WALL REF L/P 5465651. INSTALLED NEW FIRE EXTINGUISHER BRACKET AND SECURED FIRE EXTINGUISHER REF AMM 26-26-00CHECKED ACCESS DOOR LIMIT SWITCH  28VDC/0VDC SIGNAL TO ALTERNATE EXTENSION SOLENOID VALVE AT OPEN/CLOSE POSITIONS FOUND NORMAL IAW WDM BITE TESTED PSEU NO FAULT HISTORY. C/W ALTERNATE LANDING GEAR TEST REF TASK 32-31-51-400-801 FOUND SATISFACTORY.
